1967

 [1] On Ramsey-type Problems. Ann. Univ. Eötvös Sect.Math.

10(1967) 167-170. (With L.Gerencsér).MR 39, 1351.

 

 1969

 [2] A Helly-type Problem in Trees. Coll. Math.Soc. J.Bolyai

4. Combinatorial Theory and its Applications (1969) 571-584.

(with J.Lehel). MR 45, 7602.

 1973

 [3] A Ramsey-type Theorem and its applications to relatives of

Hellys Theorem. Periodica Math. Hung. 3(1973) 261-270. MR 49,

112.

 

[4] A Ramsey type problem in Directed and Bipartite graphs.

Periodica Math. Hung. 3 (1973) 261-270. (with J.Lehel). MR 49,

136.

 [5] On Ramsey Covering Numbers. Coll. Math. Soc. J. Bolyai

10. Infinite and Finite Sets. (1973) 801-816. MR 52, 2939.

  1976

 [6] Blocking the Loops of a Flow-graph. ZAMM 56, T330-T331

(1976). MR 56, 11843.

 [7] Directed Graphs and Computer Programs. Coll. CNRS 260.

Problemes Combinatoires et Theorie des Graphes (1976) 157-

158. (with A.Frank). MR ??

 [8] A method to generate Graceful Trees. Coll. CNRS 260.

Problemes Combinatoires et Theorie des Graphes (1976)

207-209 (with J.Lehel). MR 81k, 05041.

 [9] How to orient the edges of a graph? Coll. Math.Soc.

J.Bolyai 18. Combinatorics (1976) 353-364. (with A.Frank.)

MR 80c, 05078.

 [10] Packing Trees of different order into $K\sb{n}$.

Coll. Math. Soc. J. Bolyai 18. Combinatorics (1976)

463-469. (with J.Lehel) MR 80c, 05089.

 

 1977

 

[11] Partition Covers and Blocking Sets in Hypergraphs.

Candidate's Thesis. MTA SZTAKI 'Tanulmányok 71/1977'.

(In Hungarian). MR 58, 5392.

 

 1978

 

[12] A note on Hypergraphs with the Helly property.

Discrete Math. 24 (1978) 221-223. MR 80b, 05045.

András Gyárfás

Alfréd Rényi Institute of Mathematics, Hungarian Academy of  Sciences